# SDR SWIA2025051915

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 52,251 hours, 35,122 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD ARCING DURING FLIGHT. LH WSHLD SWITCH TURNED OFF. ARCING STOPPED.  MEL 30-41-1ACAT C DUE 5/24/25LEFT WINDSHIELD ARCING DURING FLIGHT. LH WSHLD SWITCH TURNED OFF. ARCING STOPPED. (FILED CLOSED) REMOVED AND REPLACED LH WINDSHIELD IN REF WITH TASK CARD 56-220-1000-SKY. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
